Open Access
Translator Disclaimer
December 2006 2D Density-dependent Leray Problem with a Discontinuous Density
Farid Ammar Khodja, Marcelo M. Santos
Methods Appl. Anal. 13(4): 321-336 (December 2006).

Abstract

We consider the existence of a solution for the stationary Navier-Stokes equations describing an inhomogeneous incompressible fluid in a two dimensional unbounded Y-shaped domain. We show the existence of a weak solution such that the density and velocity of the fluid tend to densities and parallel flows, respectively, prescribed at some ‘ends’ of the domain. We allow prescribed densities at different ends to have distinct values. In fact, we obtain the density in the L$\infty$-space.

Citation

Download Citation

Farid Ammar Khodja. Marcelo M. Santos. "2D Density-dependent Leray Problem with a Discontinuous Density." Methods Appl. Anal. 13 (4) 321 - 336, December 2006.

Information

Published: December 2006
First available in Project Euclid: 5 February 2008

zbMATH: 1148.35341
MathSciNet: MR2384257

Subjects:
Primary: 35Q30, 76D05

Rights: Copyright © 2006 International Press of Boston

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.13 • No. 4 • December 2006
Back to Top